# SDR GLBA2003065

- Difficulty date: May 27, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 14,740 hours, 18,121 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LT PROP AND T/O POWER AT 1650 RPM RT FLUX BETWEEN 1650-1700, ADJUSTED LT / RT N2 MAX RPM
